Background: Gluteal compartment syndrome is a rare occurrence traditionally found in settings of extended immobilization. Thrombolytics and medications with myositis as a potential side effect have also been implicated in a few isolated cases of spontaneous compartment syndrome. Early signs are pain on passive stretching and pain out of proportion to physical examination findings. Failure to recognize and definitively treat compartment syndrome within the first 24 to 36 hours can lead to permanent limb loss and morbidity from a host of systemic complications such as hyperkalemia, renal failure, and sepsis.; Case Report: We report a case of bilateral gluteal compartment syndrome in a 52-year-old patient following a right total knee revision. On postoperative day 2, physical examination after the patient became agitated and in severe distress from bilateral buttock pain showed that the right and left gluteal regions were tense, hard, and erythematous. Creatinine phosphokinase and liver function tests were significantly elevated. Following emergency fasciotomy, physicians thoroughly reviewed the operative course, medication history, and imaging studies. We withdrew simvastatin, a medication associated with spontaneous compartment syndrome, from our patient's daily medications. By day of discharge, both creatinine phosphokinase and liver function problems were decreasing, and the gluteal pain had significantly resolved. The etiology of bilateral gluteal compartment syndrome in our patient could have been a combination of intraoperative length and positioning with simvastatin-induced myositis. Obesity presented an additional risk factor.; Conclusion: This case highlights the importance of identifying patients at increased risk of compartment syndrome in the preoperative assessment and following them with more intensive intraoperative and postoperative monitoring.